# SDR CA050202006

- Difficulty date: January 31, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 173 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 10146005
- Condition: Restricted
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED ELEVATOR CONTROL WAS STIFFER THAN USUAL ON APPROACH.  UPON LANDING, FOUND THE LT ELEVATOR BALANCE WEIGHT HORN IS RUBBING AGAINST THE HORZIONTAL STABILIZER.  FOUND THE ELEVATOR WILL NOT RUB ONCE THE AIRCRAFT IS WARMED UP.  THE ELEVATOR TIP FAIRING MOUNTING SCREWS WERE LOOSENED AND THE ELEVATOR HORN WAS REPOSITIONED TO PROVIDE THE NECESSARY CLEARANCE.
